Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A lower bound to the action dimension of a group

Sung Yil Yoon

Algebraic & Geometric Topology 4 (2004) 273–296
Bibliography
1 M Artin, B Mazur, Etale homotopy, Lecture Notes in Mathematics 100, Springer (1969) MR0245577
2 M Bestvina, M Kapovich, B Kleiner, Van Kampen's embedding obstruction for discrete groups, Invent. Math. 150 (2002) 219 MR1933584
3 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
4 D A Edwards, R Geoghegan, The stability problem in shape, and a Whitehead theorem in pro-homotopy, Trans. Amer. Math. Soc. 214 (1975) 261 MR0413095
5 M Kapovich, B Kleiner, Coarse Alexander duality and duality groups, J. Differential Geom. 69 (2005) 279 MR2168506
6 S Mardešić, On the Whitehead theorem in shape theory I, Fund. Math. 91 (1976) 51 MR0407798
7 A Shapiro, Obstructions to the imbedding of a complex in a euclidean space I: The first obstruction, Ann. of Math. $(2)$ 66 (1957) 256 MR0089410
8 E R van Kampen, Komplexe in euklidischen Raumen, Abh. Math. Sem. Univ. Hamburg 9 (1933) 72, 152